# SDR ASMF200603012

- Difficulty date: March 18, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737*
- Aircraft serial: 33787
- Aircraft time: 6,795 hours, 3,564 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Speed Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE THAT THE SPEED BREAK DO NOT ARM LIGHT TURNED ON DURING THE AIRCRAFT TAKEOFF SET UP.  THE SYSTEM WAS DEFERRED IAW MEL 27-7.  DURING TRANSIT AT MEX THE SYSTEM WAS TESTED IAW M/M 27-62-00, BEING ALL CORRECT.
